Nonconvexities in a stochastic control problem with learning
Bruce Mizrach ()
Journal of Economic Dynamics and Control, 1991, vol. 15, issue 3, pages 515-538
References: Add references at CitEc
Citations View citations in EconPapers (9) Track citations by RSS feed
Downloads: (external link)
http://www.sciencedirect.com/science/article/B6V85 ... 764e8be52ab64f090541
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:eee:dyncon:v:15:y:1991:i:3:p:515-538
Access Statistics for this article
Journal of Economic Dynamics and Control is edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok
More articles in Journal of Economic Dynamics and Control from Elsevier
Series data maintained by Wendy Shamier ().